A Turnpike Theorem in the Closed Dynamic Leontief Model with a Singular Matrix of Capital Coefficients
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Dobos, Imre, 2007.
"Egy megjegyzés Bródy András: Leontief zárt dinamikus modellje című dolgozathoz
[A note on András Bródys study entitled Leontiefs closed dynamic model"]," Közgazdasági Szemle (Economic Review - monthly of the Hungarian Academy of Sciences), Közgazdasági Szemle Alapítvány (Economic Review Foundation), vol. 0(11), pages 1004-1011.
More about this item
KeywordsK Eywords Optimal Growth; Turnpike Theorem; Dynamic Leontief Model; Singular Matrix;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:taf:ecsysr:v:13:y:2001:i:2:p:209-222. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Chris Longhurst). General contact details of provider: http://www.tandfonline.com/CESR20 .
We have no references for this item. You can help adding them by using this form .